Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What is the permanent cure for constant pressure in my chest while taking meteropolol and zoloft for PSTD?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2116 Questions
HI my name is XXXX Im a 38 year old Army veteran. I have a family history of high blood pressure and recently after separating from the military I experienced my first hypertensive emergency scare. My blood pressure was at 186/110 I was at the point of passing out, weak, disoriented and very stressed and also dealing with combat related anxiety. Im now on meteropolol 50mg once a day as well as Zoloft for the ptsd symptoms. Im currently experiencing chest pressure and what feels like a pinched nerve in my upper left arm. Im blood pressure is normal now after two weeks usually between 108/76 to 130/89, depending on how active I am. I just cant figure out the constant pressure in my chest and the pain in my arm that comes and goes. Any input please?
Posted Wed, 5 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 28 minutes later
Brief Answer: Please refer to the following answer... Detailed Answer: Hi XXXXXXX I read your query very carefully. It's a good thing that your blood pressure is stabilized with metoprolol and zoloft. You should keep going with this medications. I would like to recommend you to run more exams for a proper evaluation of hypertension and chest discomfort, such as: - Blood work - Abdominal ultrasound and Chest x Ray - ECG - Heart ECHO - Holter and pressure monitoring - Stress test If all the exams results within normal (accepted) parameters than the pain and hypertension is more related to post combat anxiety disorder. In this case consult your psychologist for further treatment. All the best! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor